# SDR SWIA200718388

- Difficulty date: May 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 10,369 hours, 8,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD WEB IS CRACKED AT THE CORNER OF STEP 1 AND STEP 2, DISCOVERED AT C-CHECK.  INSTALLED REPAIR PARTS ON FORWARD WEB PER CRJ200 REO 601R 52-11-702 REV A STEPS 8-17.
